Asymptotic modeling of viscoelastic thin plates and slender beams, a unifying approach
Issued Date
2024-01-01
Resource Type
ISSN
16310721
eISSN
18737234
Scopus ID
2-s2.0-85197285617
Journal Title
Comptes Rendus - Mecanique
Volume
352
Start Page
201
End Page
222
Rights Holder(s)
SCOPUS
Bibliographic Citation
Comptes Rendus - Mecanique Vol.352 (2024) , 201-222
Suggested Citation
Terapabkajornded Y., Orankitjaroen S., Licht C., Weller T. Asymptotic modeling of viscoelastic thin plates and slender beams, a unifying approach. Comptes Rendus - Mecanique Vol.352 (2024) , 201-222. 222. doi:10.5802/crmeca.252 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/99587
Title
Asymptotic modeling of viscoelastic thin plates and slender beams, a unifying approach
Author(s)
Corresponding Author(s)
Other Contributor(s)
Abstract
A dimension reduction problem is tackled using Trotter’s theory of convergence of semi-groups of operators acting on variable spaces [1, 2]. We show that this framework makes it possible to perform the asymptotic analysis for both viscoelastic thin plates and slender beams in a unifying manner. Several models are provided for the dynamic behavior of such structures in bilateral contact with a rigid body on a part of their boundaries with Norton or Tresca friction.